Balkan Journal of Geometry 
and Its Applications 

Volume 23 (2018), No. 1

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXWver. 

Homagial volume * The 65-th anniversary of Professor Vladimir Rovenski
  1. Mohammad Aquib
    Some inequalities for submanifolds in Bochner-Kaehler manifold,

    pages: 1-13. PDF file

  2. Mehri Asadollahzadeh, Esmaiel Abedi and Ghorbanali Haghightdoost
    Certain condition on the second fundamental form of CR-submanifolds in odd-dimensional unit spheres,

    pages: 14-27. PDF file

  3. Senay Bulut, Ali Kemal Erkoca
    Spin^T structure and Dirac operator on Riemannian manifolds,

    pages: 28-36. PDF file

  4. Sharief Deshmukh and Bang-Yen Chen
    A note on Yamabe solitons,

    pages: 37-43. PDF file

  5. Graham Hall
    Curvature and holonomy in 4-dimensional manifolds admitting a metric,

    pages: 44-57. PDF file

  6. Bagher Kazemi Balgeshir and Siraj Uddin
    Pointwise hemi-slant submanifolds of almost contact metric 3-structures,

    pages: 58-64. PDF file

  7. Gabriel-Teodor Pripoae and Cristina-Liliana Pripoae
    Adapted linear connections for vector fields,

    pages: 65-74. PDF file

  8. Vladimir Rovenski
    The new Minkowski norm and integral formulas for a manifold endowed with a set of one-forms,

    pages: 75-99. PDF file

  9. Avijit Sarkar, Avijit Kumar Paul and Rajesh Mondal
    On alpha-para Kenmotsu 3-manifolds with Ricci solitons,

    pages: 100-112. PDF file

  Last update: July 26, 2018
Back to home page